uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Criterion for the large deviation principle
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
Dublin Institute for Advanced Studies.
1990 (English)In: Mathematical Proceedings of the Royal Irish Academy, ISSN 1393-7197, E-ISSN 2009-0021, Vol. 90A, 5-10 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1990. Vol. 90A, 5-10 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-294097OAI: oai:DiVA.org:uu-294097DiVA: diva2:928693
Available from: 2016-05-16 Created: 2016-05-16 Last updated: 2016-05-16

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Klimek, Maciej
By organisation
Department of Mathematics
In the same journal
Mathematical Proceedings of the Royal Irish Academy
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 191 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf